# SDR FDEA201509152878

- Difficulty date: September 15, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 430 hours, 25,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX, FRAME 47 RT SIDE, CORNER ANGLE FITTING K HOLE FOUND CRACKED.  COMPLIED WITH EA 6-5710-150908 A P 3.  MAJOR REPAIR IAW GMM 6-2-100.
